# SDR AMWA82088

- Difficulty date: January 17, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N142YV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 21,645 hours, 32,158 cycles
- Engine: Pwa PT6A67D
- Engine time: 19,431 hours, 30,935 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67DGG
- Part serial: 114390
- Condition: Dragging
- Location: Left
- Part time: 19,431 hours, 30,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 450, AFTER TAKEOFF, CAPTAIN NOTICED LOUD (BANG) AND FLAMES COMING FROM LT ENGINE. PRIOR TO NOISE, ALL INDICATIONS REPORTED AS NORMAL. NO T-HANDLE (FIRE PULL) LIGHTS ILLUMINATED. CREW SHUT DOWN LT ENGINE, DISCHARGED LT FIRE BOTTLE, FIRE EXTINGUISHED AND AIRCRAFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. PASSENGERS WERE EVACUATED WITH ASSISTANCE OF AIRPORT EMERGENCY PERSONNEL WITH NO FURTHER INCIDENTS.  SUBSEQUENT OBSERVATIONS BY COMPANY MAINTENANCE PERSONNEL SENT TO THE AIRCRAFT CONFIRMED (LT ENGINE HARD TO TURN BY HAND). NO EXTERNAL DAMAGE IN ENGINE COMPARTMENT OR EXCESSIVE OIL LEAKAGE NOTED. SUSPECT INTERNAL BRG FAILURE AS OF 1/18/07.  ENGINE CURRENTLY BEING REMOVED FOR SHIPMENT AS A UNIT TO MFG F
